Hi. My boyfriend is a 44 year old juvenile onset diabetes patient who has glucose highs and lows. He has been experiencing swelling in his hands as well pain in both his arms and hands quit often lately. He thinks that this is associated with his salt and/or dairy intake. I am wondering if it has something to do with his kidneys. What do you think.
I think your boyfriend should speak with his doctor about his symptoms. Blood tests could show the cause of his discomfort. Additionally, he needs to keep his blood sugar stable to prevent those peaks and valleys. This will help prevent the side effects of diabetes such as kidney damage, eye damage, nerve damage...
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.